Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 

 

Matrix representations and the Teichmüller space of the twice punctured torus


Author: J. O. Button
Journal: Conform. Geom. Dyn. 4 (2000), 97-107
MSC (2000): Primary 20H10; Secondary 32G15
Published electronically: August 23, 2000
MathSciNet review: 1778790
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We realise the Teichmüller space of the twice-punctured torus as a set of triples of matrices that are suitably normalised. As a consequence, we see the space as a simple open subset of $\mathbb R^4$which is obtained directly from the matrix entries. We also discuss the connection between this representation and the one in terms of the traces of elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 20H10, 32G15

Retrieve articles in all journals with MSC (2000): 20H10, 32G15


Additional Information

J. O. Button
Affiliation: Wadham College, University of Oxford, OX1 3PN, England, United Kingdom
Email: button@maths.ox.ac.uk

DOI: https://doi.org/10.1090/S1088-4173-00-00054-0
Received by editor(s): August 16, 1999
Received by editor(s) in revised form: July 10, 2000
Published electronically: August 23, 2000
Article copyright: © Copyright 2000 American Mathematical Society